# SDR VNAA0804006

- Difficulty date: April 6, 2008
- Submitted: April 30, 2008
- Operation: Air carrier
- Aircraft: N716PS
- Make and model: Cndair CL6002C10
- Aircraft serial: 10171
- Aircraft time: 8,424 hours, 8,257 cycles
- Engine: Ge CF348C1
- System (JASC): 2810 · Fuel Storage
- Part: Fuel Tank
- Condition: Damaged
- Location: Lt Wing
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

CREW REPORTED A LIGHTNING STRIKE.  MAINTENANCE PERFORMED A DETAILED LIGHTNING STRIKE INSPECTION.  MAINTENANCE FOUND DAMAGE TO THE LEFT HAND CENTER FUEL TANK  AND REPAIRED THE DAMAGE UNDER REO 670-57-21-441.  AIRCRAFT WAS RELEASED FOR SERVICE.
